Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does Prozac make you lethargic??? jms600

Posted by Flipsactown on April 20, 2004, at 3:43:27

In reply to Does Prozac make you lethargic???, posted by jms600 on April 19, 2004, at 15:40:03

Actually once you get use to the nervous, jittery feeling and slight headache (for me at least), I was very active and happy (depression free). I have been on ADs for 13 years for unipolar depression with the majority of it being on Prozac at 100mgs which is actually 20mg over the recommended dose. Prozac was my first AD after having been convinced by my therapist 13 years ago that I had a chemical imbalance for which I needed to take Prozac. I was very hesitant about it because of all the bad press it was getting back then. Prozac saved my life. I quit Prozac over a month ago to try Nardil which is also an AD but is in an older less prescribed classification. For some unknown reason for most of these newer generation ADs, they poop out or become less effective which happened in my case. Good luck.

FST

> I have been on Prozac for about 6 weeks now and have just upped the dose to 40mg.
>
> Unfortunately I am still very lethargic on it. Does Prozac make you lethargic at 40mg or will this waer off over time?
>
> Also I am "jittery" and nervous. Will this too wear off after a short time of being on 40mg?
>
> Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Flipsactown thread:337802
URL: http://www.dr-bob.org/babble/20040417/msgs/337979.html